Generalized fractional integral operators on weak Choquet spaces over quasi-metric measure spaces
Czechoslovak Mathematical Journal, Tome 74 (2024) no. 3, pp. 905-913
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
We prove the boundedness of the generalized fractional maximal operator $M_{\alpha }$ and the generalized fractional integral operator $I_{\alpha }$ on weak Choquet spaces with respect to Hausdorff content over quasi-metric measure spaces.
We prove the boundedness of the generalized fractional maximal operator $M_{\alpha }$ and the generalized fractional integral operator $I_{\alpha }$ on weak Choquet spaces with respect to Hausdorff content over quasi-metric measure spaces.
DOI :
10.21136/CMJ.2024.0133-24
Classification :
28A12, 42B25, 46E30
Keywords: fractional integral operator; quasi-metric measure space; Hausdorff content; weak Choquet space; Ahlfors regular
Keywords: fractional integral operator; quasi-metric measure space; Hausdorff content; weak Choquet space; Ahlfors regular
@article{10_21136_CMJ_2024_0133_24,
author = {Futamura, Toshihide and Shimomura, Tetsu},
title = {Generalized fractional integral operators on weak {Choquet} spaces over quasi-metric measure spaces},
journal = {Czechoslovak Mathematical Journal},
pages = {905--913},
year = {2024},
volume = {74},
number = {3},
doi = {10.21136/CMJ.2024.0133-24},
mrnumber = {4804967},
zbl = {07953685},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0133-24/}
}
TY - JOUR AU - Futamura, Toshihide AU - Shimomura, Tetsu TI - Generalized fractional integral operators on weak Choquet spaces over quasi-metric measure spaces JO - Czechoslovak Mathematical Journal PY - 2024 SP - 905 EP - 913 VL - 74 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0133-24/ DO - 10.21136/CMJ.2024.0133-24 LA - en ID - 10_21136_CMJ_2024_0133_24 ER -
%0 Journal Article %A Futamura, Toshihide %A Shimomura, Tetsu %T Generalized fractional integral operators on weak Choquet spaces over quasi-metric measure spaces %J Czechoslovak Mathematical Journal %D 2024 %P 905-913 %V 74 %N 3 %U http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0133-24/ %R 10.21136/CMJ.2024.0133-24 %G en %F 10_21136_CMJ_2024_0133_24
Futamura, Toshihide; Shimomura, Tetsu. Generalized fractional integral operators on weak Choquet spaces over quasi-metric measure spaces. Czechoslovak Mathematical Journal, Tome 74 (2024) no. 3, pp. 905-913. doi: 10.21136/CMJ.2024.0133-24
Cité par Sources :